# SDR WWMA9600060

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721112110
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT, THE NR 1 CARGO EXTINGUISHER FIRE BOTTLE WAS FIRED.  NO SMOKE OR FIRE WAS EVIDENT TO THE FLIGHT CREW.  MAINTENANCE REPLACED THE CARGO FIRE BOTTLE AND CLEANED BOTH CARGO SMOKE DETECTORS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
